Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation and nonoscillation criteria for delay differential equations


Authors: Á. Elbert and I. P. Stavroulakis
Journal: Proc. Amer. Math. Soc. 123 (1995), 1503-1510
MSC: Primary 34K15
DOI: https://doi.org/10.1090/S0002-9939-1995-1242082-1
MathSciNet review: 1242082
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillation and nonoscillation criteria for the first-order delay differential equation

$\displaystyle x'(t) + p(t)x(\tau (t)) = 0,\quad t \geq {t_0},\tau (t) < t,$

are established in the case where

$\displaystyle \int_{\tau (t)}^t {p(s)ds \geq \frac{1}{e}\quad {\text{and}}\quad... ...hop {\lim }\limits_{t \to \infty } \int_{\tau (t)}^t {p(s)ds = \frac{1}{e}.} } $


References [Enhancements On Off] (What's this?)

  • [1] Á. Elbert, Comparison theorem for first order nonlinear differential equations with delay, Studia Sci. Math. Hungar. 11 (1976), 259-267. MR 545115 (80i:34120)
  • [2] Á Elbert and I. P. Stavroulakis, Oscillations of first order differential equations with deviating arguments, World Sci. Ser. Appl. Anal., vol. 1, World Sci. Publishing, Teaneck, NJ, 1992, pp. 163-178. MR 1180110 (93g:34109)
  • [3] R. G. Koplatadze and T. A. Chanturija, On the oscillatory and monotonic solutions of first order differential equations with deviating arguments, Differentsial'nye Uravneniya 18 (1982), 1463-1465. (Russian) MR 671174 (83k:34069)
  • [4] G. Ladas, Sharp conditions for oscillations caused by delays, Appl. Anal. 9 (1979), 93-98. MR 539534 (80h:34094)
  • [5] A. D. Myshkis, Linear homogeneous differential equations of first order with deviating arguments, Uspekhi Mat. Nauk 5 (1950), 160-162. (Russian) MR 0036423 (12:106a)
  • [6] -, Linear differential equations with retarded argument, 2nd edition, "Nauka", Moscow, 1972. (Russian) MR 0352648 (50:5135)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1242082-1
Keywords: Oscillation, nonoscillation, delay differential equations
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society